Couldn't find what you looking for?

TRY OUR SEARCH!

I recently had an IUD inserted July 9th. I was previously on BC pills but forgot to take them. On June 29 I started what I thought was another cycly in 2 weeks. I had intercourse on July 4th...

Within in the last week I have experienced a loss of appetite, abdominal discomfort, headaches, nausea and fatigue. I did take a pregnancy test and I wasnt sure if it was positive, the positive line initially showed up white but was still noticeable after the 3 min.

So I took a 2nd and 3rd test all neg. Could I still be pregnant but just to early?

Loading...

yh ya can still be pregnant wait a wk or 2 and do another 1 if its says the same but ur still having doubts try doin a doctors test gd luck x
Reply

Loading...

Sometimes those can be signs of PMS, or caused by stress. It has been a few weeks, so some signs of pregnancy could be appearing. I would suggest that you go to the doctor for tests. The IUD might mess up the home tests (I'm not sure; I don't know much about IUDs).
Reply

Loading...

What makes you think that it would be something to go to the doctor for? I think that the IUD might be what's causing all these symptoms that she's describing instead. I'm not entirely sure. What do you think?
Reply

Loading...

"What makes you think that it would be something to go to the doctor for? I think that the IUD might be what's causing all these symptoms that she's describing instead. I'm not entirely sure. What do you think?"



I don't know much about IUDs, so I just gave my best opinion. If it is possible for the IUD to cause those symptoms, then she is probably not pregnant. I suggested she go to the doctor to get some blood work done, just to double check, because she had messed up with her birth control and then had intercourse. I just figured it's safer to go to the doctor, mostly because of the mess up, in case the IUD has something to do with the negative tests. She could also just call her doctor (or whoever gave her the IUD) and ask if her symptoms are symptoms caused by pregnancy, IUD, or both.
Reply

Loading...

Ah okay. IUDs usually can stop a period or cause it to mess up, and it can definitely cause some pretty nasty symptoms, even ones like emulating pregnancy so that's what I think--but I think we both agree that she should see a doctor. Have you gone to see a doctor about this yet? How did it turn out?
Reply

Loading...

I also have those symptoms. help =[
Reply

Loading...